# SDR 97ZZZX261

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5412J
- Make and model: Bolkms BO105CBS
- Aircraft serial: S784
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1053025158
- Condition: Corroded
- Location: Tailboom
- Part time: 6,451 hours
- Component: 10530102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND TAILBOOM HAS EXCESSIVE CORROSION AT CAMLOCK HOLES ON UPPER SKIN.
